# SDR REXA2018080300655

- Difficulty date: July 24, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003299
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PNL 412BT SEAL RETAINER IS CRACKED. REMOVED AND REPLACED SEAL RETANER ON PNL 412BT IAW SRM 51-42-06.
